It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


:wave::wave:I took Fosamax for some time and it didn't seem to do any good although at the time I wasn't told to break up my dosages of Ca. and add D3. Then I was put on 2 yrs of Forteo for the max period . Now I am on Alendronate besdies Strontium and I am debating weather to go off the Alendronate.

I have been having weight gain as well as more hot flashes which I think seems to be some of the side effects. I just realized that after all this time.

Of course there s also the possibility of the jaw necrosis I know. Is the same as Alendronate? I am guess ing thata it might be.

The more I am hearing the more I am thinking it probably is the best thing to go off. No one seems to know about that taking of both Alendronate while also taking Strontium.. I haven't had any stomach problaems with either Fosamax or Alendronate.

Sorry, I know I have probably thrown in a couple more questions to besisdes the original one.

Any info that any of you might have would be helpful.

Thanks !

Hugz, :wave:
Granni
It's good hear you aren't having stomach problems from either medication. I thought Alendronate was Fosamax. Am I wrong? I"m on my second round of Forteo because of stomach problems with oral medications and not wanting to do the IV infusions.

I can't answer your questions about Strontium but there's posters I'm sure will come by and help you out.





All times are GMT -7. The time now is 06:00 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!